MAUDE Adverse Event Report: ROCHE DIAGNOSTICS K ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS K ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The k electrode lot number and expiration date were not provided.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable ise results for 1 patient serum sample tested on a cobas pro ise analytical unit when compared to a different cobas pro ise analytical unit.Results for the potassium (k) test were affected.Initial result: 1.8 mmol/l.The customer questioned the initial result.No questionable result was reported outside the laboratory and the sample was repeated.Repeat result: 3.8 mmol/l (tested on another cobas pro).The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, g1 and g4 were updated.The field service engineer found that the ise electrode needed more conditioning and a daily double green wash rack.Precision studies were performed and they were within specifications.The customer performed calibration and qc and they were acceptable.The service actions resolved the issue.No further issues were reported afterward.

Brand Name
K ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19415080
Report Number1823260-2024-01591
Device Sequence Number6532582
Product Code CEM
UDI-Device Identifier08430215011539
UDI-Public08430215011539
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825441001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown